# SDR 20000424SH021

- Difficulty date: March 16, 2000
- Submitted: April 24, 2000
- Operation: General aviation
- Aircraft: N9561X
- Make and model: Cessna 210B
- Aircraft serial: 21057861
- Propeller: Hartzl HCA2XF1
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Misoverhauled
- Location: Blade Bore
- Part time: 2,192 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PROPELLER WAS ASSEMBLED USING U 8833 N-4 BLADES THAT ARE NOT ELIGIBLE FOR INSTALLATION ON HCA2XF-1 HUB.  STEEL HUB TUBES CAUSED EXTREME WEAR ON THE INTERNAL BLADE BORE BECAUSE THE INSTALLING AGENCY REMOVED THE BLADE BOXINGS AND BEARINGS TO FACILITATE INSTALLATION OF BLADES ON HUB  (X)
